# SDR CA951106203

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700568S001
- Condition: Worn
- Location: Rt Aileron
- Part time: 9,888 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT AILERON LOWER CABLE FOUND WORN AT PULLEY AT STA YW190. THIS CONDITION NOT VISIBLE WITH GUST LOCK ON AND AILERONS IN NEUTRAL.
